# SDR USAASA02024

- Difficulty date: March 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE FORWARD, RIGHT, EMERGENCY POWER SUPPLY UNIT BATTERY FAILED DURING THE OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE FORWARD RIGHT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
